| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 69-72


Nassar H. Abdel-All, Mariam T. Al-dossary
      Motion of curves specified by acceleration field in R^n
      Applied Mathematical Sciences, Vol. 7, 2013, no. 69, 3403-3418
      http://dx.doi.org/10.12988/ams.2013.33170

YoonMee Ham
      Hopf bifurcation in two inhibitors on one activator in a reaction-diffusion system
      Applied Mathematical Sciences, Vol. 7, 2013, no. 69, 3419-3431
      http://dx.doi.org/10.12988/ams.2013.34199

Il-Soo Jeon, Eun-Jun Yoon
      Cryptanalysis and improvement of a new ultra-lightweight RFID authentication protocol with permutation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 69, 3433-3444
      http://dx.doi.org/10.12988/ams.2013.211587

G. Hariharan, S. Padma, P. Pirabaharan
      An efficient wavelet based approximation method to time fractional Black-Scholes European option pricing problem arising in financial market
      Applied Mathematical Sciences, Vol. 7, 2013, no. 69, 3445-3456
      http://dx.doi.org/10.12988/ams.2013.35261

Yan Luo
      Fixed point theorems of a class of mixed monotone operators and applications
      Applied Mathematical Sciences, Vol. 7, 2013, no. 70, 3457-3467
      http://dx.doi.org/10.12988/ams.2013.34223

A. M. Siddiqui, A. A. Farooq, B. S. Babcock
      Two analytical methods applied to study thin film flow of an Eyring-Powell fluid on a vertically moving belt
      Applied Mathematical Sciences, Vol. 7, 2013, no. 70, 3469-3478
      http://dx.doi.org/10.12988/ams.2013.34200

Dounia Lotfi, Mohamed El Marraki, Driss Aboutajdine
      The contraction method for counting the complexity of planar graphs with cut vertices
      Applied Mathematical Sciences, Vol. 7, 2013, no. 70, 3479-3488
      http://dx.doi.org/10.12988/ams.2013.34227

Fatma Al-Sirehy, Brian Fisher
      Further results on the beta function and the incomplete beta function
      Applied Mathematical Sciences, Vol. 7, 2013, no. 70, 3489-3495
      http://dx.doi.org/10.12988/ams.2013.34221

Alaa E. Hamza, M. H. Abu-Risha, Nada A. Laabi
      Lyapunov stabilizability for nonlinear dynamic control systems on time scales
      Applied Mathematical Sciences, Vol. 7, 2013, no. 71, 3497-3510
      http://dx.doi.org/10.12988/ams.2013.34205

Y. L. P. Thorani, N. Ravi Shankar
      Fuzzy assignment problem with generalized fuzzy numbers
      Applied Mathematical Sciences, Vol. 7, 2013, no. 71, 3511-3537
      http://dx.doi.org/10.12988/ams.2013.34228

Jia Jiao, Qingjian Zhou
      Research on portfolio investment of different risk attitude with utility function
      Applied Mathematical Sciences, Vol. 7, 2013, no. 71, 3539-3543
      http://dx.doi.org/10.12988/ams.2013.35272

Atallah M. AL-Shatnawi, Bader M. AlFawwaz
      An integrated image steganography system with improved image quality
      Applied Mathematical Sciences, Vol. 7, 2013, no. 71, 3545-3553
      http://dx.doi.org/10.12988/ams.2013.34236

Mutijah, Suryo Guritno, Gunardi
      Estimation of parameters on the BS-BHM updated model
      Applied Mathematical Sciences, Vol. 7, 2013, no. 72, 3555-3568
      http://dx.doi.org/10.12988/ams.2013.34211

M. Ahsanullah
      Inferences of type II extreme value distribution based on record values
      Applied Mathematical Sciences, Vol. 7, 2013, no. 72, 3569-3578
      http://dx.doi.org/10.12988/ams.2013.33165

S. Parvathi, R. Ramanarayanan, S. Srinivasaragavan
      General analysis of two products inventory system with SCBZ seasonal production and sales
      Applied Mathematical Sciences, Vol. 7, 2013, no. 72, 3579-3590
      http://dx.doi.org/10.12988/ams.2013.34224


Journals | Books | Author guidelines